# SDR WTXR200100277

- Difficulty date: September 26, 2001
- Submitted: September 26, 2001
- Operation: General aviation
- Aircraft: N332BA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC222E
- Aircraft time: 22,715 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 31024691
- Condition: Cracked
- Location: Fuel Manifold
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER LANDING AND TAXING TO RAMP, PILOT NOTICED FLUID RUNNING OUT OF BOTTOM OF ENGINE COWLING. ENGINE WAS SHUT DOWN AND MAINTENANCE WAS CALLED.MAINTENANCE FOUND A CRACK IN THE FUEL MANIFOLD AT THE 6 O'CLOCK POSITION,IN THE "B" NUT FITTING NECK. INSTALLED SERVICABLE MANIFOLD, LEAK CHECKED OK.
